# SDR SWIA201540857

- Difficulty date: February 26, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 33,836 hours, 28,062 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Vent
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VENT DOOR ON THE PAX DOOR IS GOUGED AND CHAFED ON THE INNER SIDE 2 PLACES.  C-CHECK, BLENDED OUT GOUGES ON INNER VENT FLAP AND STIFFENER IAW REO.
